Routing balanced communications on Hamilton decomposablenetworks

Stacho, L.; Siran, J. and Zhou, S. (2004). Routing balanced communications on Hamilton decomposablenetworks. Parallel Processing Letters, 14(3-4) pp. 377–385.



In [10] the authors proved upper bounds for the arc-congestion and wave- length number of any permutation demand on a bidirected ring. In this note, we give generalizations of their results in two directions. The first one is that instead of considering only permutation demands we consider any balanced demand, and the second one is that instead of the ring network we consider any Hamilton decomposable network. Thus, we obtain upper bounds (which are best possible in general) for the arc-congestion and wavelength number of any balanced demand on a Hamilton decomposable network. As a special case, we obtain upper bounds on arc- and edge-forwarding indices of Hamilton decomposable networks that are in many cases better than the known ones.

Viewing alternatives


Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions
No digital document available to download for this item

Item Actions